AIMS Mathematics, 2016, 1(2): 144-155. doi: 10.3934/Math.2016.2.144

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Existence and uniqueness of solutions for a conserved phase-field type model

Facult´e des Sciences et Techniques, Universit´e Marien Ngouabi, BP.69 Brazzaville, Congo

In this paper, we study the existence and the uniqueness of solutions of a conserved phasefield model in a bounded and smooth domain.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved